American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information
View Article: PDF

[2] Leon Karp. Parallel vector fields and the topology of manifolds. Bull. Amer. Math. Soc. 83 (1977) 1051-1053. MR 0451257.
Abstract, references, and article information
View Article: PDF

[3] Victor Schneider. Homogeneous spaces with vanishing Steenrod squaring operations . Proc. Amer. Math. Soc. 50 (1975) 451-458. MR 0405470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hon Fei Lai. On the topology of the even-dimensional complex quadrics . Proc. Amer. Math. Soc. 46 (1974) 419-425. MR 0358846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1